Treato analyzes billions of patient discussions to understand what patients are saying
about their experience with regard to their treatments, diseases and side effects.
Treato algorithmically identifies patients' positive experiences about medications
within their Web posts, for example acne that cleared up, high blood pressure that was
reduced, a certain drug that "worked", and so forth.
Treato aggregates all of these discussions to calculate how many positive patient
posts each medication received, relative to other drugs. Note that positive patient
posts about medications are always aggregated in relation to a specific condition,
since the same medication may be used for more than one condition.
in my stomach, felt short of breath, and started to sweat....
"...entire night. I had severe piercing pain in my stomach, felt short of breath, and started to sweat. That one pill made me feel terrible, worse than having the flu. I cried out of pain. The next... "
the 5th day I was having trouble breathing, the 6th day I...
"...and he said i had a uti with pos. culture so he prescripted me this drug nitrofurantoin and i took it for ...on the 5th day I was having trouble breathing, the 6th day I was had a fever of 102.9... "
the 2nd day of taking this, my right leg is in severe pain...
"...doctor prescribed Levaquin to me for a UTI that I couldnt get rid of. On the 2nd day of taking this, my right leg is in severe pain from my groin to my toe, Ive had a hard time breathing also and I... "
from it. I had severe trouble breathing, chest pain, severe...
"...trouble breathing, chest pain, severe headache and neck pain, high fever, hives on arms legs and stomach, back pain & severe joint pain. I knew it was an allergic reaction because it was the only... "
was having the feeling of my UTI\
or maybe yeast infection,...
"...time she gave me levaquin 500mg, she called this in for me,\
about 2 hs after taking first pill, my heart starting beating very fast,\
i felt shortness of breath, but at the same time kinda jumpy,... "
won't take again due to this headache. UTI cleared right...
"...for a UTI. I was fine the first day and a half but have developed a terrible, blinding headache now and some mild shortness of breath. This is my last day and only have one pill left so will finish... "